File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal dividends with debts and nonlinear insurance risk processes

TitleOptimal dividends with debts and nonlinear insurance risk processes
Authors
Issue Date2013
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 110-121 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/198098
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMeng, Hen_US
dc.contributor.authorSiu, TKen_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2014-06-25T02:47:07Z-
dc.date.available2014-06-25T02:47:07Z-
dc.date.issued2013en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 110-121en_US
dc.identifier.urihttp://hdl.handle.net/10722/198098-
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Insurance: Mathematics and Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 110-121. DOI: 10.1016/j.insmatheco.2013.04.008-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOptimal dividends with debts and nonlinear insurance risk processesen_US
dc.typeArticleen_US
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2013.04.008en_US
dc.identifier.hkuros229399en_US
dc.identifier.volume53en_US
dc.identifier.spage110en_US
dc.identifier.epage121en_US
dc.identifier.isiWOS:000322803700010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats